# SDR USAAF00008

- Difficulty date: January 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 4 - 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - FOUND EMERGENCY FLOOR LEVEL LIGHTING INOPERATIVE FROM ROW 4 THROUGH 9.  MAINTENANCE REPLACED THE FORWARD SECTION OF FLOOR LIGHTING.  (M)
